# SDR DXTA200601679

- Difficulty date: October 20, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 8,099 hours, 6,692 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SEAT LEFT BRAKE REQUIRES MORE PRESSURE FOR RESPONSIVENESS COMPAIRED TO RIGHT SEAT RIGHT BRAKE.  SERVICED AND BLED BRAKE SYSTEM IAW CESSNA 560 MM CH. 32-42-00
